# SDR IPXA2025042588024

- Difficulty date: April 1, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Gouged
- Location: Zon E400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - Z400, STR, #2 ENG STRUT ACCESS THROUGH PNL 443CR LOWER CORD HAS A GOUGE. DOT 95-23.ACCOMPLISHED STEP 1 OF EA # 757-5450-27-A3881 PRELIMINARY 1. REMOVED THE GOUGE DAMAGE BY BLENDING. MAINTAINED 1 INCH RADIUS AND 125 RA SMOOTHNESS. T90482.ACCOMPLISHED STEPS 2-10 OF EA # 757-5450-27-A3881 PRELIMINARY 1. PERFORMED DVI TO MAKE SURE NO OTHER DISCREPANCIES EXIST.
